# SDR QXEA2024011900016

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 13,133 hours, 8,659 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 33500261
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 FIREXBTL B FAIL. ENG 1 FIREXBTL B FAIL. REMOVED FROM SERVICE. FOUND FAULT CODE 26210044UT1 AND COMPLIED WITH FIM TASK 26-21-00-810-810-1 STEPS 1 THROUGH 6 (D) FAULT REMAINS. C/W E175 FIM TASK 26-21-00-810-810-A. STEP 6 G-I AND EA E-26-0002, TCPS INSULATION TEST FAILED. REMOVED & REPLACED ENGINE FIRE EXTINGUISHING BOTTLE B IAW E175 AMM 26-21-03-000/400-801-A. OPS TEST GOOD. FAULT CODE NO LONGER ACTIVE. RETURNED TO SERVICE.
